American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58G40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Qing-Ming Cheng and Hongcang Yang. Universal inequalities for eigenvalues of a clamped plate problem on a hyperbolic space. Proc. Amer. Math. Soc. 139 (2011) 461-471. MR 2736329.
Abstract, references, and article information   
View Article: PDF

[2] Robert Lauter. The length of $C^\ast$-algebras of $\mathrm{b}$-pseudodifferential operators. Proc. Amer. Math. Soc. 128 (2000) 1955-1961. MR 1694871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Gregory Lambros Peterson. Cohomology classes associated to anomalies . Trans. Amer. Math. Soc. 340 (1993) 669-704. MR 1129437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jerrold E. Marsden, Tudor Raţiu and Alan Weinstein. Semidirect products and reduction in mechanics . Trans. Amer. Math. Soc. 281 (1984) 147-177. MR 719663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] H. D. Fegan. The heat equation on a compact Lie group . Trans. Amer. Math. Soc. 246 (1978) 339-357. MR 515542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia